# SDR UHLA201605270263

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,395 hours, 12,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT SIGN COVER CRACKED.  R & R R1 DOOR EXIT SIGN LENS COVER IAW 33-50-17.
